Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 256, NWS St. Louis, MO

November 17, 2009Pike County, Missouri; Calhoun County, Illinois

NWS St. Louis, MO issued this river flood warning at Nov 17, 2009, 2:03 PM CST for Pike County, Missouri; Calhoun County, Illinois. It took effect at Nov 18, 2009, 3:59 AM CST. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2009, 2:03 PM CST (20:03 UTC)
In effect from
Nov 18, 2009, 3:59 AM CST
Expired
Nov 20, 2009, 11:53 AM CST
In force
56 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Calhoun County, IL, Pike County, MO

The radar

The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Clarksville Lock and Dam 24 (CLKM7).

Action stage
23 ft
Minor stage
25 ft
Moderate stage
31 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 172004
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CST TUE NOV 17 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI... 


  MISSISSIPPI RIVER AT

    CLARKSVILLE LOCK AND DAM 24 TAIL WATER
    ALTON LOCK AND DAM 26 TAIL WATER
    CHESTER


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE 
PAST 72 HOURS AND AROUND 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-182003-
/O.NEW.KLSX.FL.W.0256.091118T0959Z-091120T1800Z/
/CLKM7.1.ER.091118T0959Z.091119T0000Z.091119T1800Z.NO/
203 PM CST TUE NOV 17 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CLARKSVILLE L/D 24 TW.
* FROM TONIGHT TO THURSDAY EVENING.
* AT 1 PM TUESDAY THE STAGE WAS 23.8 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE 
  TONIGHT...CREST NEAR 25.3 FEET WEDNESDAY EVENING AND FALL 
  BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS

$$

ILC119-MOC183-182002-
/O.NEW.KLSX.FL.W.0257.091118T2100Z-091123T1200Z/
/ALNI2.1.ER.091118T2100Z.091120T0600Z.091122T1200Z.NO/
203 PM CST TUE NOV 17 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT ALTON L/D 26 TW.
* FROM WEDNESDAY AFTERNOON TO SUNDAY.
* AT 1 PM TUESDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE 
  WEDNESDAY AFTERNOON...CREST NEAR 22.0 FEET FRIDAY MORNING AND FALL 
  BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS TO 
  OCCUR AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD

$$

ILC157-182002-
/O.NEW.KLSX.FL.W.0258.091118T1251Z-091125T1600Z/
/CHSI2.2.ER.091118T1251Z.091121T1200Z.091124T1600Z.NO/
203 PM CST TUE NOV 17 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CHESTER.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE.
* AT 1 PM TUESDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE 
  WEDNESDAY MORNING AND CREST NEAR 31.0 FEET SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE 
  PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE 
  CLOSED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

MISSISSIPPI RIVER 
  CLARKSVILLE       25   23.84     25.1   25.2   23.8   22.3   21.2
  ALTON LD 26 TW    21   19.38     20.6   21.5   22.0   21.8   21.0
  CHESTER           27   24.96     26.9   29.1   30.5   31.0   30.7
6 follow-up statements
000 
WGUS83 KLSX 180302
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
 
   
   AT CLARKSVILLE LD24 AFFECTING CALHOUN AND PIKE COUNTIES 
   AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES 
   AT ALTON LD26 AFFECTING MADISON AND ST. CHARLES COUNTIES 
   AT CHESTER AFFECTING RANDOLPH COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE 
LAST 72 HOURS...AND UNDER 0.25 INCHES FORECAST DURING THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-190302-
/O.CON.KLSX.FL.W.0256.091118T0959Z-091120T1800Z/
/CLKM7.1.ER.091118T0959Z.091119T0000Z.091119T1800Z.NO/
902 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24.
* FROM LATE TONIGHT TO FRIDAY AFTERNOON.
* AT  8:00 PM TUESDAY THE STAGE WAS 24.4 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO
  RISE TO NEAR 25.3 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

ILC083-MOC183-190301-
/O.CON.KLSX.FL.W.0253.000000T0000Z-091124T0800Z/
/GRFI2.1.ER.091117T1206Z.091120T0000Z.091123T0800Z.NO/
902 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* AT  8:00 PM TUESDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY 
  THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 21.5 FEET...IN PORTAGE DES SIOUX, MO, LE SIEUR STREET 
  LEADING TO THE MARINA AND TO OUR LADY OF THE RIVER STATUE IS 
  FLOODED.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE 
  PALISADES MARINA IN PORTAGE DES SIOUX.

$$

ILC119-MOC183-190301-
/O.CON.KLSX.FL.W.0257.091118T2100Z-091123T1200Z/
/ALNI2.1.ER.091118T2100Z.091120T0600Z.091122T1200Z.NO/
902 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26.
* FROM WEDNESDAY AFTERNOON TO MONDAY MORNING.
* AT  8:00 PM TUESDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS TO OCCUR
  AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD

$$

ILC157-190301-
/O.EXT.KLSX.FL.W.0258.091118T1108Z-091125T1600Z/
/CHSI2.2.ER.091118T1108Z.091121T1200Z.091124T1600Z.NO/
902 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* FROM LATE TONIGHT TO WEDNESDAY NOVEMBER 25.
* AT  8:00 PM TUESDAY THE STAGE WAS 26.2 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO
  RISE TO NEAR 31.0 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
  FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

MISSISSIPPI RIVER 
  CLARKSVILLE LD   25   24.41      25.1   25.2   23.8   22.3   21.2
  GRAFTON          18   19.30      20.1   20.9   20.8   19.9   18.9
  ALTON LD26       21   19.90      20.6   21.5   22.0   21.8   21.0
  CHESTER          27   26.24      27.1   29.1   30.5   31.0   30.7
000 
WGUS83 KLSX 181916
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CST WED NOV 18 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
 

  MISSISSIPPI RIVER AT ...CLARKSVILLE LOCK AND DAM 24 

  MISSISSIPPI RIVER AT ...GRAFTON  

  MISSISSIPPI RIVER AT ...ALTON LOCK AND DAM 26  

  MISSISSIPPI RIVER AT ...CHESTER


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THERE IS NO SIGNIFICANT PRECITATION EXPECTED IN THE NEXT 24 HOURS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-191916-
/O.EXT.KLSX.FL.W.0256.000000T0000Z-091121T0000Z/
/CLKM7.1.ER.091119T1200Z.091119T1200Z.091120T0000Z.NO/
116 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LD24.
* AT 12 PM WEDNESDAY THE STAGE WAS 24.7 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS


$$

ILC083-MOC183-191915-
/O.EXT.KLSX.FL.W.0253.000000T0000Z-091124T1800Z/
/GRFI2.1.ER.091117T1206Z.091119T1800Z.091123T1800Z.NO/
116 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 20.2 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.8 FEET TOMORROW AFTERNOON
  AND FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE 
  PALISADES MARINA IN PORTAGE DES SIOUX.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

ILC119-MOC183-191915-
/O.EXT.KLSX.FL.W.0257.091119T0300Z-091124T0900Z/
/ALNI2.1.ER.091119T0300Z.091120T1800Z.091123T0900Z.NO/
116 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LD26.
* FROM TONIGHT UNTIL MONDAY.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND THEN 
  RISE TO NEAR 22.0 FEET FRIDAY AFTERNOON AND FALL BELOW FLOOD STAGE
  MONDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS TO OCCUR
  AT THIS LEVEL.


$$

ILC157-191915-
/O.EXT.KLSX.FL.W.0258.000000T0000Z-091126T0645Z/
/CHSI2.2.ER.091118T0745Z.091122T0000Z.091125T0645Z.NO/
116 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 28.0 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 31.5 FEET SATURDAY EVENING
  AND FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
  COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354).  ALSO, HIGHWAY A 
  IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY 
  COUNTY.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
  FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/19  11/20  11/21  11/22  11/23

MISSISSIPPI RIVER 
  CLARKSVILLE LD   25   24.71      25.0   24.7   23.7   22.4   20.9
  GRAFTON          18   20.21      20.7   20.8   20.2   19.2   18.3
  ALTON LD26       21   20.69      21.4   21.9   22.0   21.6   20.9
  CHESTER          27   27.96      29.5   30.7   31.4   31.5   30.9
000 
WGUS83 KLSX 190204
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CST WED NOV 18 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...
 

  MISSISSIPPI RIVER AT CLARKSVILLE LD24 AFFECTING CALHOUN AND PIKE 
  COUNTIES 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES 

  MISSISSIPPI RIVER AT ALTON LD26 AFFECTING MADISON AND ST. CHARLES 
  COUNTIES 

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF 
PRECIPITATION THE PAST SEVERAL DAYS AND NO ADDITIONAL SIGNIFICANT 
PRECIPITATION EXPECTED...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-200204-
/O.CON.KLSX.FL.W.0256.000000T0000Z-091121T0000Z/
/CLKM7.1.ER.091119T1200Z.091119T1200Z.091120T0000Z.NO/
804 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

ILC083-MOC183-200203-
/O.CON.KLSX.FL.W.0253.000000T0000Z-091124T1800Z/
/GRFI2.1.ER.091117T1206Z.091119T1800Z.091123T1800Z.NO/
804 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 20.4 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY 
  THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE 
  PALISADES MARINA IN PORTAGE DES SIOUX.

$$

ILC119-MOC183-200203-
/O.EXT.KLSX.FL.W.0257.091119T0225Z-091124T0900Z/
/ALNI2.1.ER.091119T0225Z.091120T1800Z.091123T0900Z.NO/
804 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26.
* UNTIL LATE MONDAY NIGHT.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 22.0 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS TO OCCUR
  AT THIS LEVEL.

$$

ILC157-200203-
/O.CON.KLSX.FL.W.0258.000000T0000Z-091126T0645Z/
/CHSI2.2.ER.091118T0745Z.091122T0000Z.091125T0645Z.NO/
804 PM CST WED NOV 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 28.0 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY 
  SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
  COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354).  ALSO, HIGHWAY A 
  IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY 
  COUNTY.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
  FARM FLOODS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/19  11/20  11/21  11/22  11/23

MISSISSIPPI RIVER 
  CLARKSVILLE LD   25   24.83      25.0   24.7   23.7   22.4   20.9
  GRAFTON          18   20.41      20.7   20.8   20.2   19.2   18.3
  ALTON LD26       21   20.96      21.4   21.9   22.0   21.6   20.9
  CHESTER          27   27.96      29.5   30.7   31.4   31.5   30.9
000 
WGUS83 KLSX 191726
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CST THU NOV 19 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER...

      AT CLARKSVILLE LOCK AND DAM 24...AFFECTING CALHOUN AND PIKE COUNTIES 
      AT GRAFTON...AFFECTING JERSEY AND ST. CHARLES COUNTIES 
      AT ALTON LOCK AND DAM 26...AFFECTING MADISON AND ST. CHARLES COUNTIES 
      AT CHESTER...AFFECTING RANDOLPH COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION 
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-201726-
/O.EXT.KLSX.FL.W.0256.000000T0000Z-091121T1546Z/
/CLKM7.1.ER.091119T1430Z.091120T0600Z.091120T1546Z.NO/
1126 AM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24
* UNTIL SATURDAY MORNING.
* AT 11:00 AM THURSDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST 25.2 FEET THIS EVENING.

$$

ILC083-MOC183-201725-
/O.CON.KLSX.FL.W.0253.000000T0000Z-091124T1800Z/
/GRFI2.1.ER.091117T1206Z.091120T0600Z.091123T1800Z.NO/
1126 AM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL TUESDAY AFTERNOON.
* AT 11:00 AM THURSDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 20.8 FEET BY THIS AFTERNOON. 

$$

ILC119-MOC183-201725-
/O.EXT.KLSX.FL.W.0257.000000T0000Z-091124T0800Z/
/ALNI2.1.ER.000000T0000Z.091121T0000Z.091123T0800Z.NO/
1126 AM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26
* UNTIL AFTER MIDNIGHT TUESDAY.
* AT 11:00 AM THURSDAY THE STAGE WAS 21.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.5 FEET BY FRIDAY EVENING. 

$$

ILC157-201725-
/O.EXT.KLSX.FL.W.0258.000000T0000Z-091126T1300Z/
/CHSI2.2.ER.091118T0745Z.091122T0000Z.091125T1300Z.NO/
1126 AM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THURSDAY MORNING NOVEMBER 26.
* AT 11:00 AM THURSDAY THE STAGE WAS 29.4 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 31.5 FEET BY SATURDAY EVENING. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/20  11/21  11/22  11/23  11/24

MISSISSIPPI RIVER 
  CLARKSVILLE LD24 25   25.05      25.1   23.9   22.3   21.0   20.1
  GRAFTON          18   20.67      20.8   20.2   19.2   18.2   17.2
  ALTON LD26       21   21.70      22.3   22.5   21.9   20.8   19.3
  CHESTER          27   29.42      30.5   31.3   31.5   30.9   29.4
000 
WGUS83 KLSX 200216
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CST THU NOV 19 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER...

      AT CLARKSVILLE LOCK AND DAM 24...AFFECTING CALHOUN AND PIKE COUNTIES 
      AT GRAFTON...AFFECTING JERSEY AND ST. CHARLES COUNTIES 
      AT ALTON LOCK AND DAM 26...AFFECTING MADISON AND ST. CHARLES COUNTIES 
      AT CHESTER...AFFECTING RANDOLPH COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION 
OVER THE LAST SEVERAL DAYS WITH NO ADDITIONAL PRECIPITATION 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC013-MOC163-210216-
/O.EXT.KLSX.FL.W.0256.000000T0000Z-091121T0600Z/
/CLKM7.1.ER.091119T1430Z.091120T0000Z.091120T0600Z.NO/
816 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24.
* AT  7:00 PM THURSDAY THE STAGE WAS 25.1 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT FRIDAY.

$$

ILC083-MOC183-210215-
/O.CON.KLSX.FL.W.0253.000000T0000Z-091124T1800Z/
/GRFI2.1.ER.091117T1206Z.091120T0000Z.091123T1800Z.NO/
816 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* AT  7:00 PM THURSDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE 
  BY MONDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE 
  PALISADES MARINA IN PORTAGE DES SIOUX.

$$

ILC119-MOC183-210215-
/O.CON.KLSX.FL.W.0257.000000T0000Z-091124T0800Z/
/ALNI2.1.ER.000000T0000Z.091121T0000Z.091123T0800Z.NO/
816 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26.
* AT  7:00 PM THURSDAY THE STAGE WAS 22.1 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY 
  FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 23.0 FEET...DRESSER ISLAND DRIVE FLOODS AT THIS LEVEL.

$$

ILC157-210215-
/O.EXT.KLSX.FL.W.0258.000000T0000Z-091126T0712Z/
/CHSI2.2.ER.091118T0745Z.091122T0000Z.091125T0712Z.NO/
816 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* AT  7:00 PM THURSDAY THE STAGE WAS 29.8 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY 
  SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
  COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354).  ALSO, HIGHWAY A 
  IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY 
  COUNTY.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/20  11/21  11/22  11/23  11/24

MISSISSIPPI RIVER 
  CLARKSVILLE LD   25   25.08      24.9   23.9   22.3   21.0   20.1
  GRAFTON          18   20.68      20.7   20.2   19.2   18.2   17.2
  ALTON LD26       21   22.11      22.3   22.5   21.9   20.8   19.3
  CHESTER          27   29.80      30.5   31.3   31.5   30.7   28.8
000 
WGUS83 KLSX 201753
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 AM CST FRI NOV 20 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER...

         AT CLARKSVILLE LOCK AND DAM 24...AFFECTING CALHOUN AND PIKE COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

&&

ILC013-MOC163-201823-
/O.CAN.KLSX.FL.W.0256.000000T0000Z-091121T0600Z/
/CLKM7.1.ER.091119T1430Z.091120T0000Z.091120T0920Z.NO/
1153 AM CST FRI NOV 20 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24.
* AT 11:00 AM FRIDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FELL BELOW FLOOD STAGE AT  3:20 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.3 FEET BY SATURDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/21  11/22  11/23  11/24  11/25

MISSISSIPPI RIVER 
  CLARKSVILLE LD   25   24.82      23.3   21.2   20.0   19.4   19.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 17, 11:51 AM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Nov 17, 11:51 AM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CST TUE NOV 17 2009

.DISCUSSION...
/447 AM CST TUE NOV 17 2009/

09Z SFC ANALYSIS SHOWED SFC LOW OVER FAR SRN TIP OF IL. RAINFALL OVER
NERN HALF OF CWA FM WARM CONVEYOR BELT HAS PUSHED N INTO CENTRAL IL
EARLY THIS MORNING...ENDING THE MODERATE TO HEAVY RAINFALL THREAT. WITH
ONLY LIGHT RAIN AND DRIZZLE EXPECTED TODAY...HAVE CANCELLED THE
REMAINDER OF THE FLOOD WATCH.

ECMWF/UNMET/GFS/GEM IN GOOD AGREEMENT THAT CUTOFF H5 LOW WILL DEEPEN
SLIGHTLY AND CONTINUE PROGRESSING SLOWLY EWD TODAY AS SFC LOW OVER
FAR SRN IL BEGINS WRAPPING BACK NWWD UNDER THE UPR LOW...RESULTING
IN A NEARLY STACKED SYSTEM OVERHEAD BY 06Z WED. WITH COLD POCKET
OVERHEAD AND VORT LOBES ROTATING AROUND THE SYS...CLOUDS AND PDS
OF LGT RAIN EXPECTED TO PERSIST THROUGH WED NIGHT. PRECIP CHCS DIMINISH
ON THU AS STACKED SYS MOVES AWAY FM THE REGION AND REJOINS THE
WESTERLIES IN RESPONSE TO APCHG TROF WHICH IS FCST TO REACH THE WEST
COAST ON WED MORNING. WHILE TRENDS REMAIN THE SAME...TIMING IS APPROX
24 HRS SLOWER THAN PREV MODEL RUNS.

MODELS DEPICT AN ACTIVE PATTN FOR THE BISTATE REGION LATE THIS
WEEK AND EARLY NEXT WEEK BUT CONTINUE TO DIFFER ON DETAILS OF HOW
THE NEXT TWO TROFS EVOLVE AFTER MOVING OUT OF THE ROCKIES. GIVEN
RUN TO RUN VARIABILITY...OPTED TO MAINTAIN GOING SCHC POPS ON FRI
AFTN AND FRI NIGHT FOR THE FIRST OF NEXT TWO TROFS.

AS FOR TEMPS...FEW DIURNAL CHGS EXPECTED FOR THE NEXT FEW DAYS UNDER
PERSISTENT CLOUDS...PDS OF LGT RAIN...LTL SFC AIR MASS CHG...AND
FALLING OR STEADY H85/H92 TEMPS UNTIL THE UPR LOW MOVES AWAY FM THE
REGION.

KANOFSKY

&&

.AVIATION...
/1139 AM CST TUE NOV 17 2009/

FOR THE 18Z TAFS...
LOW PRESSURE WILL CONTINUE TO MEANDER OVER THE MID-MISSISSIPPI
VALLEY FOR THE NEXT 24-30 HOURS. I EXPECT LITTLE CHANGE IN THE
FLIGHT CONDITIONS DURING THAT TIME. THE GFS GUIDANCE IS HINTING
THAT WE COULD SEE SOME IMPROVEMENT ABOVE IFR CONDITIONS ON
WEDNESDAY AFTERNOON...BUT I HAVE LITTLE OR NO CONFIDENCE IN THAT
FORECAST AT THIS TIME. SO...EXPECT MARGINAL TO IFR VSBYS WITH IFR
AND LIFR CIGS ACROSS THE BI-STATE REGION IN DRIZZLE AND LIGHT RAIN
FOR THE NEXT 24 TO 30 HOURS.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 17, 3:48 AM CST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 AM CST TUE NOV 17 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
348 AM CST TUE NOV 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LOCAL STREAMS AND CREEKS WILL CONTINUE TO RESPOND TO RUNOFF FROM
RECENT MODERATE TO HEAVY RAINFALL.

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS
RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS
RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS OF OVER AN INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 7:27 PM CSTAreal Flood AdvisoryLSXAudrain, Callaway, Franklin, Gasconade, Jefferson, Knox and 13 more7 hr
Nov 16, 8:07 PM CSTRiver Flood WarningLSXLewis4 days
Nov 16, 8:07 PM CSTRiver Flood WarningLSXLewis4 days
Nov 16, 8:07 PM CSTRiver Flood WarningLSXMarion4 days
Nov 16, 8:07 PM CSTRiver Flood WarningLSXMarion37 hr
Nov 16, 9:09 PM CSTRiver Flood WarningLSXSaint Charles6 days
Nov 17, 9:16 AM CSTRiver Flood WarningLSXLincoln49 hr
Nov 17, 9:53 AM CSTRiver Flood WarningLSXJefferson, Saint Louis6 days
Nov 17, 2:03 PM CSTRiver Flood WarningLSXSaint Charles5 days
Nov 17, 2:03 PM CSTRiver Flood WarningLSXRandolph7 days

Nearby

River Flood Warnings in Missouri, 2009River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.